# SDR 09212005A

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 24,017 hours, 27,736 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: BA51015GR3
- Condition: Low
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FIRE EXTINGUISHER PRESSURE IS INDICATING LOW.  REMOVED AND REPLACED COCKPIT FIRE EXTINGUISHER.
